MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ENTOVIS SR-T; PACEMAKER

BIOTRONIK SE & CO. KG ENTOVIS SR-T; PACEMAKER
Model Number 365467
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
According to physician complaint the device reach eol in short period.
 
Additional Manufacturer Narrative
The pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker was subjected to an electrical incoming inspection.During initial interrogation a warning message on the programmer was displayed indicating a potential battery depletion and an invalid memory content.The pacemakers memory content was analyzed confirming this observation.The ability of the device to deliver therapies was verified revealing that no anti-bradycardia therapy functionality was present.Therefore, the pacemaker was opened.The visual inspection of the inner assembly showed no anomalies.Subsequent thorough investigations of the electronic module revealed a damaged capacitor resulting in the clinical observation.In summary, a damaged capacitor was identified during analysis leading to the clinical observation.However, the manufacturing records document a normal device production.It is therefore assumed, that the damage occurred after the device shipment, however the date of occurrence was not determinable.

Brand Name
ENTOVIS SR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8897316
Report Number1028232-2019-03510
Device Sequence Number1561309
Product Code NVZ
UDI-Device Identifier04035479109837
UDI-Public04035479109837
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model Number365467
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;